# SDR 2018FA0000171

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Engine: Lyc IO360B4A
- Engine time: 832 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Part number: NOPNAVAILABLE
- Part serial: NA
- Condition: Loose
- Location: Impulse Coupling
- Part time: 832 hours
- Component: Magneto, Champion, 4373
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN INSPECTION OF THE MAGNETO,  THE IMPULSE STOP PIN WAS FOUND TO BE LOOSE IN THE MAGNETO HOUSING.  THE MAGNETO WAS SCRAPPED AS THERE IS NO REPAIR PROCEDURE FOR THIS.
